Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

G. Albeanu. On the Convergence of the Quasi Gauss Newton methods for solving nonlinear systems. International Journal of Computer Mathematics; ISSN Print 0020-7160 ISSN Online 1029-0265, Vol. 66, pp. 93-99, 1998.

Abstract: The Quasi-Gauss-Newton methods for solving general nonlinear systems of equations are described and a convergence theorem for iterative methods in this class is proved. Computational aspects are also discussed.
Key words: Quasi-Gauss-Newton methods, generalized inverse

Keywords: Quasi-Gauss-Newton methods, generalized inverse

URL: http://www.tandf.co.uk/journals/titles/00207160.asp

Posted by G. Albeanu

Back

   
© Ad Astra 2001-2013